Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1979, Volume 20, Number 2, Pages 449–450 (Mi smj3870)  

Notes department

The modulus of continuity in $L_2$

V. A. Yudin

Moscow Power Engineering Institute

Full text: PDF file (114 kB)

English version:
Siberian Mathematical Journal, 1979, 20:2, 321–322

Bibliographic databases:

UDC: 517.512
Received: 10.10.1977

Citation: V. A. Yudin, “The modulus of continuity in $L_2$”, Sibirsk. Mat. Zh., 20:2 (1979), 449–450; Siberian Math. J., 20:2 (1979), 321–322

Citation in format AMSBIB
\Bibitem{Yud79}
\by V.~A.~Yudin
\paper The modulus of continuity in $L_2$
\jour Sibirsk. Mat. Zh.
\yr 1979
\vol 20
\issue 2
\pages 449--450
\mathnet{http://mi.mathnet.ru/smj3870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0530517}
\zmath{https://zbmath.org/?q=an:0422.42002}
\transl
\jour Siberian Math. J.
\yr 1979
\vol 20
\issue 2
\pages 321--322
\crossref{https://doi.org/10.1007/BF00970049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1979JA61300032}


Linking options:
  • http://mi.mathnet.ru/eng/smj3870
  • http://mi.mathnet.ru/eng/smj/v20/i2/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:10
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022